# SDR 08FDEA00992

- Difficulty date: March 17, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER PIT FLOOR PANEL 183 KF HAS CRACKED SKIN AND THE EDGES ARE DELAMINATED.  FABRICATED A NEW CTR PIT FLOOR BOARD IAW DWG SRZ 25-005;  REV E.   PART MARKED NEW PANEL IAW GMM 7-0-1000.
